# SDR BSYR20120503046

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N59240
- Make and model: Cessna 210L
- Aircraft serial: 21060174
- Aircraft time: 14,119 hours
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DEPARTED OMA FOR DSM, JUST AFTER AIRCRAFT LEVELED OFF THE AIRSPEED INDICATOR QUIT WORKING.  PILOT DECLARED AN EMERGENCY AND CONTINUED TO DSM.  PILOT SAID HALF WAY INTO FLIGHT AIRSPEED INDICATOR STARTED WORKING.  PILOT LANDED SAFELY AT DSM WITHOUT INCIDENT.  MAINTENANCE FOUND PITOT HEAT CIRCUIT BREAKER OUT AND CENTER PIN MISSING.  MAINTENANCE RESET PITOT HEAT BREAKER AND RAN HEAT FOR SEVERAL MIN.  OPERATIONALY CHECK NORMAL.  UPON OPERATIONAL CHECK OF AIRSPEED INDICATOR, IT WAS FOUND TO BE OUT OF TOLERANCE.  MAINTENANCE IS IN THE PROCESS OF REPLACING PITOT HEAT CIRCUIT BREAKER AND AIRSPEED INDICATOR.
